Aa
A
A
Close
Avatar_universal
17 days-still a bit shaky
well i'm on day 17 drug free.  Due to the muscle spasms, I was only sleeping about every other night out of exhaustion, after experimenting with teas, over-counter sleep aids (diphenydramine) my doctor gave me Flexaril (muscle relaxer) and that helped a lot. The first night I took 2, the next only 1 and the last 2 days only 1/2 an I have had good sleep for 4 nights, but the stuff makes you groggy the next day.  I'm hoping I can sleep tonight without it, ior maybe just 1/4 pill.  I'm hoping I'm close to the end for this nervous-muscle twitchy thing.  I heard that 3 weeks was about the average, is that sound about right?  thanks TC
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
17 days-still a bit shaky
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
3197167_tn?1348972206
Blank
Avatar_universal
Blank
phoenix, AZ
495284_tn?1333897642
Blank
City of Dominatrix, MN
4522800_tn?1449169377
Blank
1235186_tn?1339127464
Blank
on the beach, NJ
Avatar_universal
Blank